MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: da vinci system nephrectomy.Event description: the green bead on the specimen bag has come off, making it unable to securely close the bag.This instrument has already been discarded by the hospital.The hospital's abnormal material report has been attached for reference.There is no impact to patient.Additional information provided by [name]on 01apr2025: since the bead fell into the specimen bag, no action was taken, and the bag was pulled out directly.The user did not take a photo and cannot provide one.The bead did not fall inside the patient.The bead completely detached from the bag.The cord is in normal condition.When the bag was opened, the bead broke and fell into the specimen bag.There was no spillage out of the bag opening.Intervention: since the bead fell into the specimen bag, no action was taken, and the bag was pulled out directly.Patient status: fine.
 
Event or Problem Description
Procedure performed: da vinci system nephrectomy.Event description: the green bead on the specimen bag has come off, making it unable to securely close the bag.This instrument has already been discarded by the hospital.The hospital's abnormal material report has been attached for reference.There is no impact to patient.Additional information provided by [name]on 01apr2025: since the bead fell into the specimen bag, no action was taken, and the bag was pulled out directly.The user did not take a photo and cannot provide one.The bead did not fall inside the patient.The bead completely detached from the bag.The cord is in normal condition.When the bag was opened, the bead broke and fell into the specimen bag.There was no spillage out of the bag opening.Additional information provided by [name] on 20may2025: i¿ve reviewed the reply you attached and would like to clarify a small misunderstanding regarding the issue we reported.In our original feedback, we did not mention that the cord had detached or come off entirely.The main issue the user observed was that the green bead attached to the cord had cracked into pieces and was found inside the bag.The cord itself remained intact and in place, but the broken bead suggests there may have been a material or assembly issue.Intervention: since the bead fell into the specimen bag, no action was taken, and the bag was pulled out directly.Patient status: fine.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21946036
Report Number2027111-2025-00500
Device Sequence Number15654016
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Device Lot Number1538684
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown